A Density Result for Homogeneous Sobolev Spaces on Planar Domains
Nandi, D., Rajala, T., & Schultz, T. (2019). A Density Result for Homogeneous Sobolev Spaces on Planar Domains. Potential Analysis, 51(4), 483-498. https://doi.org/10.1007/s11118-018-9720-8
Published inPotential Analysis
© Springer Nature B.V. 2018
We show that in a bounded simply connected planar domain Ω the smooth Sobolev functions Wk,∞(Ω) ∩ C∞(Ω) are dense in the homogeneous Sobolev spaces Lk,p(Ω).
Publication in research information system
MetadataShow full item record
Additional information about fundingAll authors partially supported by the Academy of Finland.
Showing items with similar title or keywords.
Zhang, Yi (University of Jyväskylä, 2017)This doctoral thesis deals with geometric characterizations of bounded planar simply connected Sobolev extension domains. It consists of three papers. In the ﬁrst and third papers we give full geometric characterizations ...
Ortiz, Walter A.; Rajala, Tapio (Elsevier, 2021)We show the density of smooth Sobolev functions Wk,∞(Ω)∩C∞(Ω) in the Orlicz-Sobolev spaces Lk,Ψ(Ω) for bounded simply connected planar domains Ω and doubling Young functions Ψ.
Koskela, Pekka; Koski, Aleksis; Onninen, Jani (Elsevier Inc., 2020)Given the planar unit disk as the source and a Jordan domain as the target, we study the problem of extending a given boundary homeomorphism as a Sobolev homeomorphism. For general targets, this Sobolev variant of the ...
Koskela, Pekka; Rajala, Tapio; Zhang, Yi (Elsevier Ltd, 2017)We prove that for a bounded domain Ω ⊂ Rn which is Gromov hyperbolic with respect to the quasihyperbolic metric, especially when Ω is a finitely connected planar domain, the Sobolev space W1, ∞(Ω) is dense in W1, p(Ω) ...
Koskela, Pekka; Zhang, Yi; Zhou, Yuan (Springer New York LLC, 2017)We show that every uniform domain of R n with n ≥ 2 is a Morrey-Sobolev W 1, p-extension domain for all p ∈ [1, n), and moreover, that this result is essentially best possible for each p ∈ [1, n) in the sense that, given ...